# SDR A6WA201040595

- Difficulty date: August 11, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 412DB HAS KNIFE EDGES REPLACED (2 EA) SEPARATORS ON PYLON PANEL 412DB IAW CRJ 200 51-77-00, 51-42-06, 51-42-13.
